Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 45, No. 2, pp. 501-516 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On normal verbal embeddings of some classes of groups

Vahagn H. Mikaelian

Department of Computer Science, Yerevan State University, 375025 Yerevan, Armenia, e-mail:

Abstract: We give a new proof to the criterion for the normal verbal embeddability of groups. The new construction allows us to consider the normal verbal embeddings of soluble groups, of nilpotent groups, and of $SN^*$-groups into groups of the same type. We also generalize a theorem of Burnside on embeddings of $p$-groups into commutator subgroups.

Keywords: Embeddings of groups, verbal subgroups, varieties of groups, normal subgroups, soluble groups, generalized soluble groups, nilpotent groups

Classification (MSC2000): 20E07, 20E10

Full text of the article:

Electronic version published on: 9 Sep 2004. This page was last modified: 4 May 2006.

© 2004 Heldermann Verlag
© 2004--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition